# SDR FDEA201008203071

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974203228
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN BULK CARGO ON STRINGER 56 LT BETWEEN   FRAMES 66 TO 67 HAS 1 EA STRINGER REPAIR SECTION FROM FR 65 TO 67 MEASURING 33.5 INCH LONG AND 1 EACH REPAIR SPLICE 8.2 INCH LONG PREVIOUSLY INSTALLED REPAIR WAS DETERMINED NOT TO BE IAW SRM 53-10-14, FIG 201, PAGES 203 TO 206, DUE TO INCORRECT REPAIR SPLICE THICKNESS.  REMOVED EXISTING REPAIR SPLICE AND REPAIRED STRINGER IAW SRM 53-10-14, FIG 201, PAGES 203 TO 206 .
